Uniqueness of topological solutions and the structure of solutions for the Chern-Simons system with two higgs particles

Jann Long Chern, Zhi-You Chen, Chang Shou Lin

Research output: Contribution to journalArticle

34 Citations (Scopus)


The existence of topological solutions for the Chern-Simons equation with two Higgs particles has been proved by Lin, Ponce and Yang [16]. However, both the uniqueness problem and the existence of non-topological solutions have been left open. In this paper, we consider the case of one vortex at origin. Among others, we prove the uniqueness of topological solutions and give a complete study of the radial solutions, in particular, the existence of some non-topological solutions.

Original languageEnglish
Pages (from-to)323-351
Number of pages29
JournalCommunications in Mathematical Physics
Issue number2
Publication statusPublished - 2010 Mar 10


All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this